# SDR CA050527001

- Difficulty date: May 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 682015
- Condition: Burned
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLIGHT CREW REPORTED DURING THE APPROACH PHASE OF FEELING UNWELL, IT WAS THEN NOTED THE RUDDER TRIM SWITCH WAS HOT AND UNABLE TO FULLY OPERATE. THE C/B FOR RUDDER TRIM ACTUATOR WAS THEN NOTED AS TRIPPED.  MAINTENANCE FOUND RUDDER TRIM SWITCH BURNT.  THE SWITCH HAD BEEN REPLACED ON THE
